MathSciNet Relay Station
MathSciNet bibliographic data
MR838359 35Q20 (35R99)
Zakharov, V. E.; Kuznetsov, E. A. Multiscale expansions in the theory of systems integrable by the inverse scattering transform. Solitons and coherent structures (Santa Barbara, Calif., 1985). Phys. D 18 (1986), no. 1-3, 455–463.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement